Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Quasi-Frobenius-Lusztig kernels for simple Lie algebras


Authors: Gongxiang Liu, Fred Van Oystaeyen and Yinhuo Zhang
Journal: Trans. Amer. Math. Soc. 369 (2017), 2049-2086
MSC (2010): Primary 17B37; Secondary 16T05
DOI: https://doi.org/10.1090/tran/6731
Published electronically: August 22, 2016
MathSciNet review: 3581227
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the first author's Math. Res. Lett. paper (2014), the quasi-Frobenius-Lusztig kernel associated with $ \mathfrak{sl}_{2}$ was constructed. In this paper we construct the quasi-Frobenius-Lusztig kernels associated with any simple Lie algebra $ \mathfrak{g}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B37, 16T05

Retrieve articles in all journals with MSC (2010): 17B37, 16T05


Additional Information

Gongxiang Liu
Affiliation: Department of Mathematics, Nanjing University, Nanjing 210093, People’s Republic of China
Email: gxliu@nju.edu.cn

Fred Van Oystaeyen
Affiliation: Department of Mathematics and Computer Science, University of Antwerp, Antwerp, Belgium
Email: fred.vanoystaeyen@ua.ac.be

Yinhuo Zhang
Affiliation: Department of Mathematics and Statistics, University of Hasselt, 3590 Diepenbeek, Belgium
Email: yinhuo.zhang@uhasselt.be

DOI: https://doi.org/10.1090/tran/6731
Received by editor(s): October 20, 2014
Received by editor(s) in revised form: April 1, 2015
Published electronically: August 22, 2016
Article copyright: © Copyright 2016 American Mathematical Society